1 results for Bertrand mates.

Parameters for your search query:
Keyword    Bertrand mates

Open AccessResearch Article
Export: RIS | BibTeX | EndNote
The Helix Relation between Two Curves
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 23-25. DOI: 10.12691/tjant-1-1-6
Pub. Date: September 30, 2013Views: 15656Downloads: 9389
This article belongs to the Special Issue Recent developments in the areas of mathematics
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types